Hi All,
I've been tapering off my Lexapro 10 mg for 5 wks now with the help of my doctor. I'm currently down to 5mg two days on, one day off and wondering if I should just taper it to 2.5mg. I'm so ready to get back to normal. I'm in a new relationship, quit my job to pursue a new career, and of course during all of this have decided to get off the Lexapro. I got on the Lexapro about a year ago and have been off and on anti-depressants since 2001. I'm fearful that the emotional crying, racing thoughts, irrational behavior, lack of self confidence, forgetfulness, headaches, insomnia, irritability, etc. will never cease. All of these symptoms have made it hard to study and focus on my career change, much less my relationship with friends, family and my boyfriend. Does anyone know how long this will last ? I'm hoping to be completely off Lex within the next two weeks. please help. thank you.

Saddened and worried.